HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The Cauchy problem for nonlinear wave equations in the homogeneous Sobolev space

Files in This Item:
pre390.pdf542.31 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83536

Title: The Cauchy problem for nonlinear wave equations in the homogeneous Sobolev space
Authors: Nakamura, M. Browse this author
Ozawa, T. Browse this author
Issue Date: 1-Sep-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 390
Start Page: 1
End Page: 12
Abstract: We consider the Cauchy problem for nonlinear wave equations in the homogeneous Sobolev space ifl'(Rn ), where n >_ 2 and O <_ µ < n/2 using the generalized Strichartz estimates given by J.Ginibre and G.Velo [10].
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69140
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University